Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 174010, 8 pages
http://dx.doi.org/10.1155/2014/174010
Research Article

Lipschitz Spaces and Fractional Integral Operators Associated with Nonhomogeneous Metric Measure Spaces

Department of Mathematics, Xinjiang University, Urumqi 830046, China

Received 1 December 2013; Revised 3 April 2014; Accepted 5 April 2014; Published 17 April 2014

Academic Editor: S. A. Mohiuddine

Copyright © 2014 Jiang Zhou and Dinghuai Wang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [2 citations]

The following is the list of published articles that have cited the current article.

  • Dinghuai Wang, and Jiang Zhou, “Bilinear Calderon-Zygmund operators on Sobolev, BMO and Lipschitz spaces,” Journal Of Inequalities And Applications, 2015. View at Publisher · View at Google Scholar
  • Guanghui Lu, and Shuangping Tao, “Boundedness of Commutators of Marcinkiewicz Integrals on Nonhomogeneous Metric Measure Spaces,” Journal of Function Spaces, vol. 2015, pp. 1–12, 2015. View at Publisher · View at Google Scholar